Translator Disclaimer
july 2020 Critical Fujita Exponent for the Porous Medium Equation in ${\mathbb R}^{{N}}$ with hole
Jun Zhou
Bull. Belg. Math. Soc. Simon Stevin 27(2): 299-319 (july 2020). DOI: 10.36045/bbms/1594346419

Abstract

We study the large time behavior of solutions to the Neumann Problem of the porous medium equation. It is shown that the critical Fujita exponent is determined not only by the spatial dimension and the nonlinear exponent, but also by the coefficient $k$ of the first-order term.

Citation

Download Citation

Jun Zhou. "Critical Fujita Exponent for the Porous Medium Equation in ${\mathbb R}^{{N}}$ with hole." Bull. Belg. Math. Soc. Simon Stevin 27 (2) 299 - 319, july 2020. https://doi.org/10.36045/bbms/1594346419

Information

Published: july 2020
First available in Project Euclid: 10 July 2020

zbMATH: 07242770
MathSciNet: MR4121375
Digital Object Identifier: 10.36045/bbms/1594346419

Subjects:
Primary: 35B33, 35K55, 35K57

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 2 • july 2020
Back to Top